# SDR UPS06847874

- Difficulty date: August 14, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9754022503N
- Condition: Cracked
- Location: Fs 280 Rbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 FLOORBEAM TO CUSP FITTING CRACKED AT STA 280 RBL 55     REMOVED FLOORBEAM TO CUSP FITTING AT STA 280 RBL55 IAW SRM 51-1-20D LOCATED, DRILLED, AND INSTALLED FRAME FITTING TO CUSP IAW SRM 51-3-2 AND SRM 51-1-20D.
